-27%

Kirkland Ibuprofen 200mg Liqui-Gels (180 Liqui Gel Capsules)

kirkland-ibuprofen-capsules

Kirkland Ibuprofen 200mg Liqui-Gels (180 Liqui Gel Capsules)

Original price was: £29.95.Current price is: £21.95.

In stock

Original price was: £29.95.Current price is: £21.95.

Specification

180 Liquid Filled Capsules

SKU: SKU-158
Purchase this product now and earn 22 Points!

Description

Compare Kirkland Signature? Ibuprofen to the Active Ingredient in Advil.

Kirkland Signature Ibuprofen for the temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscular aches, backache, for the minor pain of arthritis, for the pain of menstrual cramps and for the reduction of fever.

Additional information

Weight 6 oz

Our standard delivery service is between 4-7 working days. This applies to Mainland UK only. For more information on shipping click here.